MAUDE Adverse Event Report: CONMED LARGO HALL® TITAN¿ PRIMECUT+¿; SAW, POWERED, AND ACCESSORIES

CONMED LARGO HALL® TITAN¿ PRIMECUT+¿; SAW, POWERED, AND ACCESSORIES
Catalog Number PRO9350B
Medical Device Problem Code Loose or Intermittent Connection (1371)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The reported device is being returned to conmed for evaluation.A supplemental and final report will be filed following the completion of the device evaluation and complaint investigation.We will continue to monitor for trends through the complaint system to assure patient safety.H3 other text: device not yet received.
 
Event or Problem Description
The customer reported that the device, (b)(4), hall titan primecut+ oscillating saw battery handpiece was being used and the ¿housing seems loose and slows down when blade hits bone¿.There was no report of impact or injury for the patient or the user.This report is being raised due to the reported malfunction with potential for injury upon reoccurrence.
 
Additional Manufacturer Narrative
Collette is loose.Additional problems found.Saw head- press ring loose.Preventive maintenance overdue.Root cause cannot be determined, however, based upon evaluation of the device; a possible cause of this event could be overdue preventative maintenance.The service history was reviewed and no relationship to this complaint was found.A device history record review found no abnormalities that would contribute to this reported event.A two-year review of complaint history revealed there has been a total of 19 reports, regarding 19 devices, for this device family and failure mode.During this same time frame (b)(4) devices have been manufactured and shipped worldwide.Should all the complaint devices have been found confirmed for this reported failure, the rate of failure would be (b)(4).Per the instructions for use, the user is advised the following: it is essential that you have your equipment serviced as scheduled in order to retain its optimum performance and reliability, which will reward the user with safer, less problematic product performance over time.This equipment is designed for use by medical professionals completely familiar with the required techniques and instructions for use of the equipment.Failure to follow the 12-month service interval could result in reduced instrument performance or overheating of the handpiece.We will continue to monitor per regulatory requirements to help ensure patient safety.
 
Event or Problem Description
The customer reported that the device, pro9350b, hall titan primecut+ oscillating saw battery handpiece was being used and the ¿housing seems loose and slows down when blade hits bone¿.There was no report of impact or injury for the patient or the user.This report is being raised due to the reported malfunction with potential for injury upon reoccurrence.

Brand Name
HALL® TITAN¿ PRIMECUT+¿
Common Device Name
SAW, POWERED, AND ACCESSORIES
Manufacturer (Section D)
CONMED LARGO
11311 concept blvd
largo FL 33773
Manufacturer (Section G)
CONMED LARGO
11311 concept blvd
largo FL 33773
Manufacturer Contact
robin drum
11311 concept blvd
largo, FL 33773
8653881978
MDR Report Key20745182
Report Number1017294-2024-00136
Device Sequence Number15615635
Product Code HAB
UDI-Device Identifier40845854050805
UDI-Public(01)40845854050805(11)221105
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberPRO9350B
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/08/2024
Supplement Date Received by Manufacturer01/08/2025
Initial Report FDA Received Date11/21/2024
Supplement Report FDA Received Date01/10/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/05/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown
Patient EthnicityNon Hispanic